# SDR ASOA201000917

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 15,505 hours, 13,738 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE AT FS 589.00, LBL 36 UNDER CARGO DOOR FLOOR SILL IS CRACKED.  LOCATED & INSTALLED NEW SUPPORT ANGLE IAW SRM 51-42-06 & 51-42-21.
